Artykuły w formacie PDF dostępne są dla subskrybentów, którzy zapłacili za dostęp online, po podpisaniu licencji Licencja użytkownika instytucjonalnego. Czasopisma do 2009 są ogólnodostępne (bezpłatnie).

Multilinear Fourier multipliers with minimal Sobolev regularity, I

Tom 144 / 2016

Loukas Grafakos, Hanh Van Nguyen Colloquium Mathematicum 144 (2016), 1-30 MSC: 42B15, 42B30. DOI: 10.4064/cm6771-10-2015 Opublikowany online: 4 February 2016

Streszczenie

We find optimal conditions on $m$-linear Fourier multipliers that give rise to bounded operators from products of Hardy spaces $H^{p_k}$, $0 \lt p_k\le 1$, to Lebesgue spaces $L^p$. These conditions are expressed in terms of $L^2$-based Sobolev spaces with sharp indices within the classes of multipliers we consider. Our results extend those obtained in the linear case ($m=1 $) by Calderón and Torchinsky (1977) and in the bilinear case ($m=2$) by Miyachi and Tomita (2013). We also prove a coordinate-type Hörmander integral condition which we use to obtain certain endpoint cases.

Autorzy

  • Loukas GrafakosDepartment of Mathematics
    University of Missouri
    Columbia, MO 65211, U.S.A.
    e-mail
  • Hanh Van NguyenDepartment of Mathematics
    University of Missouri
    Columbia, MO 65211, U.S.A.
    e-mail

Przeszukaj wydawnictwa IMPAN

Zbyt krótkie zapytanie. Wpisz co najmniej 4 znaki.

Przepisz kod z obrazka

Odśwież obrazek

Odśwież obrazek